Tag Archives: Benzo Withdrawal Symptoms

It’s all in your purple velour pants.

Body temperature. 95 degrees. Chills. Muscle aches. Blurred vision. A sampling of the shiteous Benzo taper tsunami symptoms that are my current mood.

I ask my mom if I have a seizure will she take me to the hospital? “Probably not.”

Frothing and foaming at the mouth in fetal position?  “Nope.” This is not her first carnival ride of crazy.

Unknown-1

Please excuse me while I go dunk my head in a snow bank to cool off and dig out  reserves of courage, strength and resolve.

No one made you lose your mind, take the pills, Xanax, Valium and those were the ‘light’ drugs.

Um, yeah they did. Three different psychiatrists wrote the scripts, upped the dose while my brain slowly dissolved into a puddle of paranoia, anxiety and lost memory. Drip, drip, drip…

It’s all in your mind. Oh, really?

Excuse me while I educate myself and be my best-shot advocate because I choose to believe in the intangible, inexplicable mysterious workings of the mind.

images-3

And when I don’t, when I can’t, when I am consumed, gone, off somewhere I can’t comprehend there are those who remind me, calling me back. Come home, fight.

The untapped ninety percent possiblity.

Read Up. I won’t make fun of your purple, velvet pants if you don’t judge mine.

images-2

We’re all blood, neurons, bones, mind and heart trying to find our way home.

Carry on…

Unknown

http://www.bostonglobe.com/lifestyle/health-wellness/2014/09/07/when-withdrawal-hardest-part/nyWtjexiyOWSpU1TkloVnK/story.html

IMG_4112
and when all else fails…
Advertisements